Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The structure of the projective indecomposable modules of $ \hat 3 M\sb {22}$ in characteristic $ 2$

Authors: W. Lempken and R. Staszewski
Journal: Math. Comp. 62 (1994), 841-850
MSC: Primary 20C20; Secondary 20C40
MathSciNet review: 1216260
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents the socle series of the projective indecomposable modules for the triple cover $ \hat 3{M_{22}}$ in characteristic 2. The results are obtained by computational means; the methods as well as the constructive approach are explained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20C20, 20C40

Retrieve articles in all journals with MSC: 20C20, 20C40

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society